MAUDE Adverse Event Report: INTEGRA NEUROSCICENCS IMPLANTS SA OSV II 909712; INTERNAL CSF DRAINAGE

INTEGRA NEUROSCICENCS IMPLANTS SA OSV II 909712; INTERNAL CSF DRAINAGE
Catalog Number 909712
Medical Device Problem Codes Material Too Soft/Flexible (4007); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that during ventriculoperitoneal (vp) shunt implantation for hydrocephalus procedure, tunneling for the placement of the distal (peritoneal) catheter was performed without complications.After implanting the ventricular catheter into the cerebral ventricle, at the time of connecting the ventricular catheter to the valve, the surgical team observed that the catheter presented a perforation/tear at the connection site.The damaged segment was cut, and the connection attempt was repeated; however, the same issue occurred three consecutive times.Proper coupling was only achieved after extremely delicate handling.In the next step, when positioning the valve in the lateral pocket of the patient¿s head, the device presented bilateral opening, with the onset of cerebrospinal fluid leakage.According to the team¿s report, the material appeared more fragile than usual, resembling a dried or brittle condition, becoming damaged even under careful handling and within standard technique.The issue with the product delayed the procedure by approximately 30 minutes; however, there was no injury to the patient.

Brand Name
OSV II 909712
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
2905 route des dolines
sophia antipolis F-069 21
FR  F-06921
Manufacturer (Section G)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
sophia antipolis F-069 21
FR   F-06921
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key25061728
Report Number3013886523-2026-00106
Device Sequence Number13118504
Product Code JXG
UDI-Device Identifier10381780034032
UDI-Public10381780034032
Combination Product (Y/N)N
PMA/510(K) Number
K971799
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number909712
Device Lot Number7567843
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age32 MO
Patient SexMale